# SDR UPS01235508

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Light Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXIT LIGHT BATTERY PACK LIGHTS VERY DIM  FADE TO NEAR  FAILURE IN 30 SECONDS.  REPLACED BOTH BATTERIES IN BOTH LIGHT PACKS AS REQUIRED STEADY ILLUMINATION OPS CK OK
